# SDR EISA96041

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT GEAR WELL DOOR ACTUATOR OUTBOARD SUPPORT FRAME CRACKED, WHERE IT ATTACHES TO STATION 870 BULKHEAD.  REMOVED, FABRICATED AND INSTALLED NEW SUPPORT FRAME PER SRM 51-30-02.  (M)
